# SDR AWXA200200402

- Difficulty date: May 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 50,770 hours, 27,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS- EEL R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT IAW BMM 33-50-00.  FUNCTIONAL CHECK WAS GOOD.
